On the convergence of minimal boundaries with obstacles
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 75-84.
@article{RSMUP_1985__74__75_0,
     author = {Barozzi, Elisabetta and Tamanini, I.},
     title = {On the convergence of minimal boundaries with obstacles},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {75--84},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     mrnumber = {818718},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__75_0/}
}
Barozzi, E.; Tamanini, I. On the convergence of minimal boundaries with obstacles. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 75-84. http://archive.numdam.org/item/RSMUP_1985__74__75_0/

[1] E. Barozzi - U. Massari, Regularity of minimal boundaries with obstacles, Rend. Sem. Mat. Unit. Padova, 66 (1982). | Numdam | MR 664576 | Zbl 0494.49030

[2] E. Barozzi - I. Tamanini, to appear.

[3] E. Giusti, Minimal surfaces and functions of bounded variation, Notes on Pure Mat., 10 (Canberra, 1977). | MR 638362

[4] U. Massari - M. Miranda, Minimal surfaces of codimension one, Notas de Matematica, 91 (North Holland Publishing Co.). | MR 795963 | Zbl 0565.49030

[5] I. Tamanini, Il problema della capillarità su domini non regolari, Rend. Sem. Mat. Univ. Padova, 56 (1977). | Numdam | MR 483992 | Zbl 0406.76031

[6] I. Tamanini, A note on minimal boundaries with obstacles, Boll. Un. Mat. Ital., (6), I-A (1982). | MR 652377 | Zbl 0479.49027

[7] I. Tamanini, Boundaries of Caccioppoli sets with Hölder-continuous normal vector, J. Reine Angew. Mat., 334 (1982). | MR 667448 | Zbl 0479.49028

[8] I. Tamanini, Regularity results for almost minimal oriented hypersurfaces in Rn, Quaderni di Mat. dell'Univ. di Lecce, no. 1 (1984).